# SDR DXTA2010010503929

- Difficulty date: January 5, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 1,060 hours, 890 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY PRESSURIZATION CAME ON TWICE FOR ABOUT 3 SECONDS EACH TIME, WITH 5-7 SCEONDS BETWEEN EVENTS, ACM LIGHT DID NOT COME ON.  INSPECTED WIRING IN THE COCKPIT & FOUND GROUND 45 LOOSE. TIGHTENED & CHECKED IAW MM 21-32-00.  SYS OPS CHECK GOOD.
